# SDR SWIA200616415

- Difficulty date: March 14, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 7,675 hours, 6,925 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10011
- Part serial: 2068
- Condition: Malfunctioned
- Location: Flaps
- Part time: 7,645 hours, 6,909 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG.  REPLACED THE LEFT BPSU PER CRJ MM 27-51-10.  OPERATIONAL CHECK GOOD.
